# SDR 2003UALA00439

- Difficulty date: May 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 45,847 hours, 7,545 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM SEAT 30F TO RIGHT AFT LAV AND AFT GALLEY CROSS AISLE FLOOR PROX LIGHTING INOP.  REPLACED CABLE - LEAD WIRE.
